MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD DASH INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN

INSULET CORPORATION OMNIPOD DASH INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN
Model Number 18239
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If pdm sn is post capa: the reported thermal device malfunction is associated with a personal diabetes manager manufactured after the correction for action res#90987 was implemented.According to the complainant, the device will not be returned for investigation.We are unable to confirm the cause of the reported event.Lot release records were reviewed, and the product lot met all acceptance criteria.
 
Event or Problem Description
It was reported that the personal diabetes manager (pdm) battery was expanding.The patient reported the pdm had been still working as expected and there was no impact reported to their blood glucose levels.

Brand Name
OMNIPOD DASH INSULIN MANAGEMENT SYSTEM
Common Device Name
PUMP, INFUSION, INSULIN
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key24888142
Report Number3014585508-2026-20697
Device Sequence Number9823686
Product Code LZG
UDI-Device Identifier10385082000009
UDI-Public(01)10385082000009(10)L000548
Combination Product (Y/N)N
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number18239
Device Catalogue NumberUSA1-D001-MG-USA1
Device Lot NumberL000548
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/15/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age51 YR
Patient SexMale